# SDR DALA1210090968

- Difficulty date: February 21, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 56,460 hours, 41,688 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK MAINTENANCE FOUND EMERGENCY LIGHTS FROM ROW 31 AFT INOPERATIVE.  MAINTENANCE FOUND CONNECTOR DISCONNECTED.  RECONNECTED CONNECTOR.  LIGHTS OPERATE NORMAL.
